Duality and algebraically irreducible semigroups

Neal J. Rothman

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 1, page 24-29
  • ISSN: 0011-4642

How to cite

top

Rothman, Neal J.. "Duality and algebraically irreducible semigroups." Czechoslovak Mathematical Journal 23.1 (1973): 24-29. <http://eudml.org/doc/12697>.

@article{Rothman1973,
author = {Rothman, Neal J.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {24-29},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Duality and algebraically irreducible semigroups},
url = {http://eudml.org/doc/12697},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Rothman, Neal J.
TI - Duality and algebraically irreducible semigroups
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 1
SP - 24
EP - 29
LA - eng
UR - http://eudml.org/doc/12697
ER -

References

top
  1. С. W. Austin, 10.1090/S0002-9947-1963-0153776-7, T.A.M.S. 199 (1963), 245-256. (199) DOI10.1090/S0002-9947-1963-0153776-7
  2. A. С. Baker, J. W. Baker, 10.1112/jlms/s1-44.1.251, J. Lond. Math. Soc. 44 (1969), 251-261. (1969) Zbl0162.04001MR0236299DOI10.1112/jlms/s1-44.1.251
  3. J. W. Baker, N. J. Rothman, 10.1090/S0002-9939-1969-0236301-2, P. A. M. S. 2 (1969), 235-9. (1969) Zbl0186.20201MR0236301DOI10.1090/S0002-9939-1969-0236301-2
  4. J. G. Bergman, A duality theorem for standard threads, Czech. Math. J. 21(1971), 167-171. (1971) Zbl0228.22007MR0285656
  5. J. G. Bergman, N. J. Rothman, An L 1 algebra for algebraically irreducible semigroups, Studia Math., 33 (1969), 257-272. (1969) Zbl0197.39602MR0248539
  6. D. R. Brown, M. Friedberg, 10.1090/S0002-9947-1969-0242984-8, T.A.M.S., 141 (1969), 387-401. (1969) Zbl0184.03704MR0242984DOI10.1090/S0002-9947-1969-0242984-8
  7. A. H. Clifford, Connected ordered topological semigroups with idempotent end points I, T.A.M.S., 88 (1958), 80-98. (1958) MR0095221
  8. J. A. Green, 10.2307/1969317, Annals of Math., 54 (1951), 163-172. (1951) Zbl0043.25601MR0042380DOI10.2307/1969317
  9. N. J. Rothman, 10.1215/S0012-7094-63-03055-2, Duke Math. J., 30 (1963), 511 - 518. (1963) Zbl0132.26603MR0155911DOI10.1215/S0012-7094-63-03055-2
  10. N. J. Rothman, 10.2140/pjm.1968.26.579, Pacific J. Math., 23 (1968), 579-588. (1968) Zbl0165.03502MR0233914DOI10.2140/pjm.1968.26.579
  11. N. J. Rothman, 10.1007/BF02771555, Israel J. Math., 8 (1970), 83-89. (1970) Zbl0197.01703MR0260920DOI10.1007/BF02771555
  12. N. J. Rothman, 10.1112/jlms/s2-3.3.439, J. London Math. Soc. 3 (1971), 439-445. (1971) Zbl0239.22005MR0285663DOI10.1112/jlms/s2-3.3.439
  13. A. D. Wallace, 10.1090/S0002-9904-1955-09895-1, B.A.M.S., 61 (1955), 95-112. (1955) Zbl0065.00802MR0067907DOI10.1090/S0002-9904-1955-09895-1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.